MAUDE Adverse Event Report: INSTITUT STRAUMANN AG SP, 3.3MM RN, SLACT. 8MM, TIZR, GUIDED; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG SP, 3.3MM RN, SLACT. 8MM, TIZR, GUIDED; ENDOSSEOUS DENTAL IMPLANT
Model Number SLActive Roxolid TL
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 10/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.  the removal of a dental implant during surgery without the replacement of another dental implant is a known inherent risk of the procedure due to either lack of primary stability of the implant (patienor procedure related).It may also include the removal of an implant after osseointegration due to either the clinician's or patient¿s decision.The manufacturer¿s trend analysis confirms that usually procedural errors and/or patient's condition contribute to the event.
 
Event or Problem Description
The clinician reports that the day the implant was placed in the patient's mouth, failure occurred upon insertion.Details of surgery: primary stability not achieved.Patient presented with bone type iii and inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.

Brand Name
SP, 3.3MM RN, SLACT. 8MM, TIZR, GUIDED
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key10922566
Report Number0009613348-2020-70618
Device Sequence Number910278
Product Code DZE
UDI-Device Identifier07630031715630
UDI-Public07630031715630
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K090260
Number of Events Summarized1
Summary Report (Y/N)Y
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/04/2025
Device Model NumberSLActive Roxolid TL
Device Catalogue Number033.451G
Device Lot NumberZZ206
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/30/2020
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR